# SDR JJBA20212140008

- Difficulty date: February 14, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 43,264 hours, 26,700 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 18a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEATS 2A AND 18A HAVE CRACKED SUPPORTS BELOW AISLE ARMREST. SEATS 3A, 6A, AND 7A HAVE CRACKED SUPPORTS. R&R PASSENGER SEATS. NO OTHER DEFECTS NOTED AT THIS TIME.
